# SDR DALA2024030402933

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE STA Y=201 BTW X=11 TO X=-44 AT PAX COMPARTMENT. (W1). CORROSION LEVEL 2. MEMBRANE STA Y=201 BTW X=11 TO X=-44 AT PAX COMPARTMENT WAS REPAIRED PER B717-200 SRM 51-70-10-2R, PROCEDURE 2 REPAIR 2. (LP #0225731)
